팔로우
Michel THERA
Michel THERA
Professeur Emérite, Université de Limoges and Adjunct Professor University of Ballarat
unilim.fr의 이메일 확인됨
제목
인용
인용
연도
Proximal and dynamical approaches to equilibrium problems
A Moudafi, M Théra
Ill-posed Variational Problems and Regularization Techniques: Proceedings of …, 1999
3861999
A general duality principle for the sum of two operators
H Attouch, M Théra
Journal of Convex Analysis 3, 1-24, 1996
1721996
Approximate convex functions
HV Ngai, DT Luc, M Théra
J. Nonlinear Convex Anal 1 (2), 155-176, 2000
1652000
Semi-continuous mappings in general topology
JP Penot, M Théra
Archiv der Mathematik 38 (1), 158-166, 1982
1421982
Finding a zero of the sum of two maximal monotone operators
A Moudafi, M Théra
Journal of Optimization Theory and Applications 94, 425-448, 1997
1201997
Equivalents of Ekeland's principle
W Oettli, M Théra
Bulletin of the Australian Mathematical Society 48 (3), 385-392, 1993
1201993
A convex representation of maximal monotone operators
JE Martinez-Legaz, M Théra
Journal of Nonlinear and Convex Analysis 2 (2), 243-248, 2001
1162001
Metric inequality, subdifferential calculus and applications
HV Ngai, M Théra
Set-Valued Analysis 9, 187-216, 2001
1102001
Error bounds and implicit multifunction theorem in smooth Banach spaces and applications to optimization
HV Ngai, M Théra
Set-Valued Analysis 12, 195-223, 2004
902004
Recession mappings and noncoercive variational inequalities
S Adly, D Goeleven, M Théra
Nonlinear Analysis: Theory, Methods & Applications 26 (9), 1573-1603, 1996
861996
Error bounds for systems of lower semicontinuous functions in Asplund spaces
H Van Ngai, M Théra
Mathematical Programming 116, 397-427, 2009
842009
Error bounds in metric spaces and application to the perturbation stability of metric regularity
H Van Ngai, M Théra
SIAM Journal on Optimization 19 (1), 1-20, 2008
832008
Difference equations and inequalities. Theory, methods and applications
RP Agarval
Monographs and Textbooks in Pure and Applied Mathematics 228, 2000
812000
Stability of error bounds for convex constraint systems in Banach spaces
A Kruger, H Van Ngai, M Théra
SIAM Journal on Optimization 20 (6), 3280-3296, 2010
732010
ε-subdifferential and ε-monotonicity
A Jofré, DT Luc, M Théra
Nonlinear analysis 33 (1), 71-90, 1998
661998
Conjugate convex operators
JM Borwein, JP Penot, M Thera
Journal of mathematical analysis and applications 102 (2), 399-414, 1984
651984
Variational sum of monotone operators
H Attouch, JB Baillon, M Théra
J. Convex Anal 1 (1), 1-29, 1994
631994
Stability of error bounds for semi-infinite convex constraint systems
H Van Ngai, A Kruger, M Théra
SIAM Journal on Optimization 20 (4), 2080-2096, 2010
542010
Somme ponctuelle d'opérateurs maximaux monotones
H Attouch, H Riahi, M Théra
Serdica Mathematical Journal 22 (3), 267p-292p, 1996
491996
Calmness modulus of linear semi-infinite programs
MJ Cánovas, AY Kruger, MA López, J Parra, MA Théra
SIAM Journal on Optimization 24 (1), 29-48, 2014
472014
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20